# SDR MALA060622

- Difficulty date: December 10, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,539 hours, 25,293 cycles
- Engine: Ge CT79B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Warning Message
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIRVALVE LIGHT ILLUMINATED IN FLIGHT, CREW PERFORMED QRH LIGHT EXTINGUISHED AND CAME BACK ON.  RETURNED DUE TO ICING CONDITIONS	REPLACED AIRVALVE.
